MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911428250
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 05/16/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(6).Device is a combination product.Device evaluated by mfr: device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6) study.It was reported that the patient died.In (b)(6) 2013, the patient's qualifying condition was stable angina and was referred for cardiac catheterization.Subsequently, index procedure was performed on the same day.The target lesion was located in the distal left circumflex artery (lcx) with 80% stenosis and was 28 mm long with a reference vessel diameter of 2.50 mm.The lesion was treated with pre-dilatation and placement of a 2.50 x 28 mm study stent with 10% residual stenosis.On the following day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2016, the patient expired at 12:21 am due to unknown cause.
 
Additional Manufacturer Narrative
Describe event or problem updated.(b)(4).
 
Event or Problem Description
It was further reported that the caused of death was "cardiopulmonary".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that per adjudication, stent thrombosis occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6630618
Report Number2134265-2017-05751
Device Sequence Number16388579
Product Code NIQ
UDI-Device Identifier08714729807865
UDI-Public(01)08714729807865(17)20130910(10)15609357
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2013
Device Model NumberH7493911428250
Device Catalogue Number39114-2825
Device Lot Number15609357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer06/22/2017
10/30/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date07/12/2017
11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR